Translator Disclaimer
2013 $F$-blowups of normal surface singularities
Nobuo Hara, Tadakazu Sawada, Takehiko Yasuda
Algebra Number Theory 7(3): 733-763 (2013). DOI: 10.2140/ant.2013.7.733

Abstract

We study F-blowups of non-F-regular normal surface singularities. Especially the cases of rational double points and simple elliptic singularities are treated in detail.

Citation

Download Citation

Nobuo Hara. Tadakazu Sawada. Takehiko Yasuda. "$F$-blowups of normal surface singularities." Algebra Number Theory 7 (3) 733 - 763, 2013. https://doi.org/10.2140/ant.2013.7.733

Information

Received: 12 October 2011; Revised: 26 February 2012; Accepted: 13 April 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1303.14018
MathSciNet: MR3095225
Digital Object Identifier: 10.2140/ant.2013.7.733

Subjects:
Primary: 14B05
Secondary: 14E15, 14G17

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.7 • No. 3 • 2013
MSP
Back to Top